# SDR AALA20160620006

- Difficulty date: June 20, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 88,379 hours, 41,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9911946
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  WEB L20R IS CRACKED JUST AFT OF FUSELAGE STATION 1474.  R & R WEB IAW SRM 51-01-00.
